Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On polynomial eigenfunctions for a class of differential operators
Stockholm University, Faculty of Science, Department of Mathematics. Matematik.
Stockholm University, Faculty of Science, Department of Mathematics. Matematik.
2002 (English)In: Mathematical research letters, Vol. 9, no 2, 153-171 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 9, no 2, 153-171 p.
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:su:diva-20260OAI: oai:DiVA.org:su-20260DiVA: diva2:186786
Available from: 2007-11-23 Created: 2007-11-23 Last updated: 2011-01-13Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.math.su.se/~hansr/eigen.pdf

Search in DiVA

By author/editor
Rullgård, Hans
By organisation
Department of Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 34 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf